Botox along the lower lid may lead to weakness of the muscle and like you said bags visible. It will take 3-4 months for this to improve.
You could have some swelling there but most likely Botox was placed too close to the middle of the eye and weakened the muscle that retains that fat. This is absolutely temporary and will resolve in 3-4 weeks but occasionally can last up to three months. In the meantime, there isn't any way to remedy this until the Botox wears off. I hope this information is helpful for you.
Stephen Weber MD, FACS
Denver Facial Plastic Surgeon
Botox injected directly under the eyes can cause bags and I would advice against it in the future. Belotero or Restylane is a much better solution. Best, Dr. Green
I would be interested in seeing both eyes next to each other. Over injection of Botox into the undereye area can weaken the orbicularis muscle which can cause difficultly in closing the eye and theoretically herniation of the orbital fat although this 2nd complication I have not ever seen. 2-3 units under the eyes is a relatively high dose (I usually use 1 unit or less). Nonetheless, I would definitely discuss with your treating physician. Either way, the Botox will wear off with time. Did you have excess fat in the undereyes prior to your Botox injection? If this is the case, I wouldn't get Botox again in this area because it will just make the fat more pronounced.
Botox will resolve in 2-4 months. I suggest you see an expert for future treatments. When the muscle stops working in the area you can get swelling built up called lymphedema. fingertip massages and venus legacy will help improve this area until the botox wears off. Best, Dr. Emer.
Sorry but after reading ALL your postings seems you always are having some type of issues after everything you have done? Maybe you should stop! As for this issue allow the BTOX to wear off over the next 3 months!
Botox injections under the eyes should only be done on carefully selected patients. Only a very small dose (1-2 units) should be injected, only in patients with good skin quality, and considering anatomical variations. In cases of malar edema and poor lymphatic drainage, as evident by propensity do develop puffy eyes, injecting this area should be avoided.
the good news is, this will resolve on its own as Botox wears off 2-3 months after injection.
best of luck!
The reason you are seeing a bag develop under your eye after Botox is because it weakened the muscle below the eye. This muscle helps to hold back the fat from around the eye. It is not common to inject below the eye as this is one of the risks. Essentially what you are seeing is a weak muscle just sitting there and the fat behind it partially pushing forward when you smile. Other than time for the Botox to wear off, there really isn't much you can do. In the future, you can avoid this by not having Botox injected below the eyes.
I hope this helps and good luck.
Thank you for sharing your problem. Injecting the area of the lower eyelids is particularly risky. Poor blink, dry eyes and puffiness are known complications. Careful patient selection is essential to avoid problems. Unfortunately, you cannot do anything to reverse he results, but you will return to normal in a few months. See an experienced Oculoplastic Surgeon for treatments in this sensitive area.